Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Fever, nausea, neck pain, swelling lip. After a heavy drink

I had too much to drink last Weds night and got sick. I woke up the next morning sick and thinking I had a hangover. But the day after that I was still just as sick and then running a fever . That night I broke the fever while sleeping but the next day (today) I still felt bad and had a sore neck which I then pulled while getting up off the couch. I took two Ibruprofen (which is not uncommon although I don t take them often). Within a couple of hours my upper lip started swelling and is now about 3 times the size it normally is although there s no pain involved. I m a healthy person and would never think anything out of the ordinary about the nausea , fever or even neck pain until my lip started swelling. With all the symptoms together over a few days I m starting to wonder if they re all related or just a bout of bad luck at the same time. thank you for your help.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Taylor,
Welcome to Heathcare Magic Physician's Desk!
You seem to have had an upper respiratory tract infection in first place.
The lip swelling issue seems to be a hypersensitivity reaction to Ibuprofen.
You would wonder bur that is the only thing that can explain the upper lip swelling if you are sure that you did not have any local trauma or lip infection.
Wish you a great health!
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor